# SDR YENA2023042000416

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 64,905 hours, 23,436 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / FIXED LEADING EDGE / CLOSEOUT RIB AT WFX 365.514 / WEAR DAMAGE AND ELONGATED HOLES - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
